Robust estimation for the orthogonal GARCH model
Year of publication: |
2013
|
---|---|
Authors: | Iqbal, Farhat |
Published in: |
The Manchester School. - Oxford [u.a.] : Wiley-Blackwell, ISSN 0025-2034, ZDB-ID 1418920-3. - Vol. 81.2013, 6, p. 904-924
|
Subject: | ARCH-Modell | ARCH model | Robustes Verfahren | Robust statistics | Statistische Verteilung | Statistical distribution | Statistischer Fehler | Statistical error | Heteroskedastizität | Heteroscedasticity | Schätzung | Estimation | Börsenkurs | Share price | USA | United States | 1991-1999 |
-
Mixed normal conditional heteroskedasticity
Haas, Markus, (2002)
-
Time-varying mixture GARCH models and asymmetric volatility
Haas, Markus, (2013)
-
Robust estimation of the simplified multivariate GARCH model
Iqbal, Farhat, (2013)
- More ...
-
Robust estimation of the simplified multivariate GARCH model
Iqbal, Farhat, (2013)
-
A Study of Value‐at‐Risk Based on M‐Estimators of the Conditional Heteroscedastic Models
Iqbal, Farhat, (2012)
-
ROBUST ESTIMATION FOR THE ORTHOGONAL GARCH MODEL
IQBAL, FARHAT, (2013)
- More ...